Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 5:13 AM CDT for 4 counties in Mississippi. It was in force for 77 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 5:13 AM CDT (10:13 UTC)
- Expired
- Apr 14, 2018, 6:30 AM CDT
- In force
- 77 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, MS, Grenada County, MS, Leflore County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 161 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 5:56 AM CDT | TSTM WND DMG | 9 Nnw Grenada, MS | TREES AND POWER LINES DOWNED ON STRIDER RD. |
| Apr 14, 6:01 AM CDT | TSTM WND DMG | 7 Ssw Grenada, MS | TREES WERE DOWNED, SOME CHICKEN COOPS WERE BLOWN OVER, AND THE DOORS OF A HOUSE WERE BLOWN OPEN ALONG THORN DR. |
| Apr 14, 6:11 AM CDT | TSTM WND DMG | 5 Nw Duck Hill, MS | TREES AND POWER LINES WERE DOWNED ALONG BOLTON HILL RD. |
| Apr 14, 6:30 AM CDT | TSTM WND DMG | 11 E Grenada, MS | TREES AND POWER LINES WERE DOWNED ALONG GRAYSPORT CROSSING RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 10:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 3.4
- Supercell composite
- 17.1
The text
As transmitted.
302
WUUS54 KJAN 141013
SVRJAN
MSC015-043-083-097-141130-
/O.NEW.KJAN.SV.W.0121.180414T1013Z-180414T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
513 AM CDT SAT APR 14 2018
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northwestern Carroll County in north central Mississippi...
Grenada County in north central Mississippi...
Northeastern Leflore County in north central Mississippi...
Northwestern Montgomery County in north central Mississippi...
* Until 630 AM CDT
* At 513 AM CDT, severe thunderstorms were located along a line
extending from near Minter City to near Greenwood, moving northeast
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Avalon, Teoc and Malmaison around 530 AM CDT.
Leflore around 535 AM CDT.
Jefferson and Holcomb around 545 AM CDT.
Bew Springs around 555 AM CDT.
Grenada and Elliott around 600 AM CDT.
Gore Springs around 615 AM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.
LAT...LON 3387 8977 3387 8952 3360 8951 3345 9012
3366 9015 3362 9029 3370 9029 3370 9026
3376 9023 3375 9030 3378 9030 3381 9024
3381 9018 3377 9018 3375 9023 3372 9014
3381 9014 3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1013Z 240DEG 33KT 3375 9023 3354 9024
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME3 follow-up statements
496
WWUS54 KJAN 141037
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
537 AM CDT SAT APR 14 2018
MSC083-141046-
/O.CAN.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Leflore MS-
537 AM CDT SAT APR 14 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEFLORE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.
LAT...LON 3387 8977 3387 8952 3360 8951 3346 9010
3365 9010 3368 9014 3381 9014 3382 8993
3390 8992 3390 8977
TIME...MOT...LOC 1036Z 245DEG 30KT 3374 9006 3353 9007
$$
MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
537 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHWESTERN CARROLL...GRENADA AND NORTHWESTERN MONTGOMERY
COUNTIES...
At 536 AM CDT, severe thunderstorms were located along a line
extending from near Leflore to near Teoc, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Leflore around 540 AM CDT.
Holcomb around 545 AM CDT.
North Carrollton around 550 AM CDT.
Bew Springs around 555 AM CDT.
Grenada and Jefferson around 600 AM CDT.
Duck Hill and Elliott around 615 AM CDT.
Sweatman around 625 AM CDT.
Misterton and Gore Springs around 630 AM CDT.
Other locations impacted by these severe thunderstorms include
Carrollton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.
LAT...LON 3387 8977 3387 8952 3360 8951 3346 9010
3365 9010 3368 9014 3381 9014 3382 8993
3390 8992 3390 8977
TIME...MOT...LOC 1036Z 245DEG 30KT 3374 9006 3353 9007
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME630
WWUS54 KJAN 141059
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
559 AM CDT SAT APR 14 2018
MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
559 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTH CENTRAL CARROLL...GRENADA AND NORTHWESTERN MONTGOMERY
COUNTIES...
At 558 AM CDT, severe thunderstorms were located along a line
extending from near Bew Springs to Jefferson, moving northeast at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Duck Hill and Elliott around 610 AM CDT.
Sweatman around 620 AM CDT.
Gore Springs and Misterton around 625 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 800 AM CDT for north central
Mississippi.
LAT...LON 3387 8977 3387 8952 3360 8951 3350 8995
3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1058Z 240DEG 33KT 3384 8985 3363 8986
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME016
WWUS54 KJAN 141115
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
615 AM CDT SAT APR 14 2018
MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
615 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTH CENTRAL CARROLL...EASTERN GRENADA AND NORTHWESTERN
MONTGOMERY COUNTIES...
At 614 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Grenada to Duck Hill, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Misterton, Sweatman and Gore Springs around 630 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 800 AM CDT for north central
Mississippi.
LAT...LON 3387 8977 3387 8952 3360 8951 3353 8982
3390 8985 3390 8977
TIME...MOT...LOC 1114Z 243DEG 31KT 3384 8972 3363 8973
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:06 AM CDT, 7 minutes earlier.
Area forecast discussion, Apr 14, 5:06 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
506 AM CDT Sat Apr 14 2018
...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...
.DISCUSSION...
Today through Tonight...
The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.
Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.
Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.
Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.
Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/
Sunday through Friday night:
A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.
Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/
&&
.AVIATION...
06Z TAF discussion:
Ceilings will lower through the period as the cold front
approaches from the northwest. As showers and thunderstorms
increase overnight into Saturday MVFR/IFR conditions will develop
and will linger as storms move through the TAF sites during the
period. In the wake of the front showers will keep MVFR
conditions around. Winds will gust from the south at 10 to 20
knots with gusts to around 30 knots./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 71 42 57 37 / 100 36 3 0
Meridian 74 45 59 37 / 96 75 5 1
Vicksburg 67 41 57 38 / 83 13 2 0
Hattiesburg 75 46 62 38 / 97 75 4 0
Natchez 68 41 59 37 / 88 16 1 0
Greenville 67 41 54 37 / 75 12 2 0
Greenwood 69 41 53 36 / 92 21 3 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
072>074.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&Hazardous weather outlook, Apr 14, 4:33 AM CDT, 40 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 433 AM CDT Sat Apr 14 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037- 040>043-047-048-053-059>061-150945- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Claiborne-Jefferson-Adams-Franklin MS- 433 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds, hail and tornadoes are possible for Saturday along and ahead of a cold front that will be moving across the region. Widespread rain of three to five inches with locally higher amounts is expected to lead to flash flooding for Saturday. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ030>033-038-039-044>046-049>052-054>058-062>066-072>074-150945- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake-Neshoba- Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper- Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 433 AM CDT Sat Apr 14 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today FLOODING THREAT...Elevated TIMING...Today Severe storms capable of damaging winds up to 70 mph, golfball sized hail and tornadoes are expected Saturday along and ahead of a cold front that will be moving across the region. A strong tornado or two cannot be ruled out. Widespread rain of three to five inches with locally higher amounts is expected to lead to flash flooding for Saturday. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 14, 12:01 AM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CDT SAT APR 14 2018
MSZ019-025-140530-
Leflore MS-Sunflower MS-
1201 AM CDT SAT APR 14 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 1230 AM CDT...
At 1201 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Drew to 7 miles northeast of
Ruleville to Blaine. Movement was northeast at 50 mph.
Wind gusts up to 50 mph will be possible with these storms.
Strong thunderstorms will be near...
Parchman and Rome around 1210 AM CDT.
Minter City around 1220 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A tornado watch remains in effect until 600 AM CDT for north central
and northwestern Mississippi.
LAT...LON 3381 9045 3381 9023 3360 9045 3382 9046
3372 9066 3388 9066 3399 9057 3399 9045
TIME...MOT...LOC 0501Z 222DEG 50KT 3384 9058 3378 9044 3360 9055
GRGLocal storm report, Apr 14, 4:04 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 4 ESE NORTH CROSSETT 33.14N 91.87W
04/14/2018 ASHLEY AR LAW ENFORCEMENT
TREE AND POWER LINE DOWN ALONG ASHLEY 17
NEAR 305.
&&
CELocal storm report, Apr 14, 4:59 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 10 WNW PIONEER 32.77N 91.60W
04/13/2018 MOREHOUSE LA LAW ENFORCEMENT
TREES AND POWER LINES DOWN ALONG HWY 2 NEAR
THE MOREHOUSE AND WEST CARROL PARISH LINE.
POSSIBLE TORNADO.
&&
TWLocal storm report, Apr 14, 5:00 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM TSTM WND DMG 2 E MONTROSE 33.30N 91.46W
04/14/2018 CHICOT AR LAW ENFORCEMENT
TREES ON HOMES, STORE DAMAGED, AND TRAILERS
DESTROYED. POSSIBLE TORNADO.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:43 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 36 min |
| Apr 13, 10:49 PM CDT | Tornado Warning | JAN | Washington | 56 min |
| Apr 13, 11:11 PM CDT | Special Weather Statement | JAN | Washington | 49 min |
| Apr 13, 11:29 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 46 min |
| Apr 14, 12:01 AM CDT | Special Weather Statement | JAN | Sunflower | 29 min |
| Apr 14, 3:45 AM CDT | Tornado Warning | JAN | Bolivar | 60 min |
| Apr 14, 3:49 AM CDT | Tornado Warning | JAN | Washington | 41 min |
| Apr 14, 4:06 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 39 min |
| Apr 14, 4:16 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 44 min |
| Apr 14, 4:21 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 54 min |
| Apr 14, 4:49 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sunflower | 46 min |
| Apr 14, 6:12 AM CDT | Special Weather Statement | JAN | Warren | 33 min |
| Apr 14, 6:44 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| Apr 14, 6:53 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Yazoo | 52 min |
| Apr 14, 7:07 AM CDT | Tornado Warning | JAN | Hinds, Madison | 53 min |
| Apr 14, 7:10 AM CDT | Special Weather Statement | JAN | Copiah | 50 min |
| Apr 14, 7:27 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 44 min |
| Apr 14, 7:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 62 min |
| Apr 14, 7:47 AM CDT | Tornado Warning | JAN | Rankin | 43 min |
| Apr 14, 8:24 AM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 51 min |
| Apr 14, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott, Smith | 62 min |
| Apr 14, 8:28 AM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 17 min |
| Apr 14, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 57 min |
| Apr 14, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 68 min |
| Apr 14, 9:11 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 79 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 89 min |
| Apr 14, 9:16 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Neshoba, Oktibbeha, Winston | 59 min |
| Apr 14, 9:35 AM CDT | Special Weather Statement | JAN | Neshoba, Newton | 55 min |
| Apr 14, 9:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 68 min |
| Apr 14, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 97 min |
| Apr 14, 9:54 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 81 min |
| Apr 14, 10:03 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee | 57 min |
| Apr 14, 10:06 AM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 54 min |
| Apr 14, 10:10 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 65 min |
| Apr 14, 10:40 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 14, 10:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 56 min |
| Apr 14, 10:51 AM CDT | Tornado Warning | JAN | Lowndes | 24 min |
| Apr 14, 11:00 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 45 min |
| Apr 14, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 53 min |
| Apr 14, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 32 min |
| Apr 14, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 39 min |
| Apr 14, 12:10 PM CDT | Tornado Warning | JAN | Forrest | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.